Title: On a conjecture of ogiue,k
Authors: Ros, A ×
Verstraelen, Leopold #
Issue Date: 1984
Publisher: Lehigh univ
Series Title: Journal of differential geometry vol:19 issue:2 pages:561-566
ISSN: 0022-040X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science